# SDR USAA2013053000013

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON LONGITUDINAL BEAM BETWEEN FR65 TO FR66, Y1732.  REPLACED LONGITUDINAL BEAM BETWEEN FR65 TO FR66, Y1732 IAW SRM 53-00-14, FIG. 102 & 51-42-11.
